Title of article
Product expansions of conformal characters
Author/Authors
Wolfgang Eholzer، نويسنده , , Nils-Peter Skoruppa، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1996
Pages
8
From page
82
To page
89
Abstract
We describe several infinite series of rational conformal field theories whose conformal characters are modular units, i.e. which are modular functions having no zeros or poles in the upper complex half plane, and which thus possess simple product expansions. We conjecture that certain infinite series of rational models of Casimir W-algebras always have this property. Furthermore, we describe an algorithm which can be used to prove whether a modular function is a modular unit or not.
Journal title
PHYSICS LETTERS B
Serial Year
1996
Journal title
PHYSICS LETTERS B
Record number
907340
Link To Document